# SDR 2007UALA01882

- Difficulty date: June 6, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 71,237 hours, 8,818 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP, DOOR 4R AISLE.  [06-22-07]   REPLACED POWER SUPPLY FOR EEL. OPS NORMAL.
